# SDR 2008UALA00860

- Difficulty date: February 17, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 44,216 hours, 15,911 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Underserviced
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LEFT MAIN ENTRY DOOR EMERGENCY CYLINDER ACCUMULATOR NEEDS SERVICING.  SERVICED MED ACCUMULATOR, NO LEAKS NOTED.
